Search Results

Filter
  • 1-10 of  42 results for ""AXIOMS""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Non-Archimedean preferences over countable lotteries.

  • Source: Journal of Mathematical Economics. May2020, Vol. 88, p180-186. 7p.

Record details

×
Academic Journal

Closure and preferences.

  • Source: Journal of Mathematical Economics. May2020, Vol. 88, p161-166. 6p.

Record details

×
Academic Journal

Choice on the simplex domain.

  • Source: Journal of Mathematical Economics. Oct2019, Vol. 84, p63-72. 10p.

Record details

×
Academic Journal

Coalitional Expected Multi‐Utility Theory.

  • Source: Econometrica. May2019, Vol. 87 Issue 3, p933-980. 48p.

Record details

×
Academic Journal

An axiomatization of the nucleolus of assignment markets.

  • Source: International Journal of Game Theory. Feb2015, Vol. 44 Issue 1, p1-15. 15p. 2 Graphs.

Record details

×
Academic Journal

Axioms for parametric continuity of utility when the topology is coarse.

  • Source: Journal of Mathematical Economics. Oct2017, Vol. 72, p88-94. 7p.

Record details

×
Academic Journal

AN AXIOMATIZATION OF THE LEONTIEF PREFERENCES.

  • Source: Finnish Economic Papers. 2012, Vol. 25 Issue 1, p20-27. 8p.

Record details

×
Academic Journal

Bounded response of aggregated preferences.

  • Source: Journal of Mathematical Economics. Aug2016, Vol. 65, p1-15. 15p.

Record details

×
Academic Journal

Additive representation for preferences over menus in finite choice settings.

  • Source: Journal of Mathematical Economics. Aug2016, Vol. 65, p41-47. 7p.

Record details

×
  • 1-10 of  42 results for ""AXIOMS""